Volume 5.Issue.1. 2017 (Current Issue)

Author Article details PDF
1 THE BIFURCATION ANALYSIS OF AN ECO-EPIDEMIOLOGICAL MODEL WITH TWO
INFECTIOUS DISEASES IN PREY
AZHAR ABBAS MAJEED1, INAAM IBRAHIM SHAWKA2
1,2Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Page 1-16


1 ON THE CONSTRUCTION OF PARTIALLY BALANCED n-ARY BLOCK DESIGNS USING BSP METHODOLOGY ON PBIBD(2)
G.S.PHAD*1, D.D.PAWAR2
1Assistant Professor, School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Nanded (M.S.), India
2Professor, N.E.S.Science College, Nanded (M.S.), India
Page 17-22


1 MATHEMATICAL CALCULATION OF FUZZY STATISTICS FOR QUALITY EVALUTION
M. PACHAMUTHU1, V. SHANMUGASUNDRAM2
1Department of Statistics, Periyar University, Salem, India.
2Department of Statistics, Mahendra Arts and Science College, Kalippatti, Namakkal, India
Page 23-35

1 UNDERSTANDING THE GEOMETRY OF LOW DIMENSIONAL MANIFOLDS
Dr.S. N. BANASODE1, JAYASHREE .S. RADDER2, SEEMA B PATIL3
1Associate Professor of Mathematics, R.L Science Institute Belagavi, Karnataka State, India.
2Assistant Professor of Mathematics, Tontadarya College of Engg, Gadag, Karnataka State, India.
3Research Scholar, Rani Channamma University Belagavi. Karnataka State, India
Page 36-39

1 PREDICTION OF GOLD PRICES USING TIME SERIES ANALYSIS
R. B. DESHMUKH1, D. D. PAWAR2
1School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Nanded (M.S.),
India.
2Professor & Head, Department of Statistics, N.E.S. Science College, Nanded (M.S.), India
Page 40-44

1 BI-CUBIC B-SPLINE COLLOCATION SOLUTION TO TWO-DIMENSIONALCONDUCTION HEAT TRANSFER PROBLEMS
RAJASHEKHAR REDDY .Y
Department of mathematics,college of Engineering Jagitial, Nachupally (kondagattu),Jawaharlal
Nehru Technological University, India
Page 45-53

SAMPLE SIZE DETERMINATION OF ‘ANOM’ – TYPE GRAPHICAL METHOD FOR TESTING THE EQUALITY OF SEVERAL VARIANCES
M. PRAN KUMAR &G. V. S. R. ANJANEYULU
Department of Statistics, Acharya Nagarjuna University
GUNTUR, A.P., India
Page 54-58

1 MODIFIED BINOMIAL FUNCTIONS FOR RINGS THROUGH THE COMBINATION OF
ADDITIVE AND MULTIPLICATIVE FUNCTIONS
MOHD FAREEDUDDIN & E.KESHAVA REDDY
Department of Mathematics, JNTUA
Page 59-63

1 AN APPROACH TO RELATE THE TRIANGULAR AND HESSENBERG ‘TFNM’
C.JAISANKAR1, S. ARUNVASAN2
1,2Department of Mathematics, AVC College (Autonomous)
Mannampandal, India
Page 64-74

1 CONSTRUCTION OF STOCHASTIC MODEL FOR TIME TO DENGUE VIRUS TRANSMISSION WITH THREE PARAMETERS EXPONENTIAL DISTRIBUTION
Dr. C. NANTHAKUMAR1, R.VIJAYASHREE2
1Associate Professor & Head, Department of Statistics, Salem Sowdeswari College, Salem, TamilNadu, India.
2Head & Assistant Professor, Department of Statistics, Vysya College, Salem, TamilNadu, India
Page 75-86

1 CONNECTED TWO-OUT DEGREE EQUITABLE DOMINATION NUMBER FOR TREES
M.S.MAHESH1, P.NAMASIVAYAM2
1Department of Mathematics,Francis Xavier Engineering College,
Tirunelveli, Tamil Nadu
PG and Research Department of Mathematics, The M.D.T. Hindu College, Tirunelveli, India
Page 87-93

1 STOCHASTIC APPROACH TO DETERMINE THE EXPECTED TIME TO CROSS THE ANTIGENIC
DIVERSITY THRESHOLD WHEN INTERCONTACT TIME FORM A GEOMETRIC PROCESS
R.KANNAN1, R.KARTHI2
1,2Department of statistics, Annamalai University, Annamalai Nagar, Tamilnadu, India
Page 94-102

1 VAGUE TRANSLATIONS OF VAGUE H-IDEALS IN BCK ALGEBRAS
L. MARIAPRESENTI, I. AROCKIARANI
Department of Mathematics
Nirmala College for Women, Coimbatore-18
Page 103-110

1 THE GENERALIZED INVERSE OF CON. SECONDARY
K-NORMAL BIMATRICES
Dr.N.ELUMALAI1, Prof.R.MANIKANDAN2, G.KALPANA3
1Associateprofessor,2Assistant Professor,3II M.Sc.,Mathematics
1,2,3DepartmentofMathematics,A.V.C.College(Autonomous),Mannampandal,Tamil Nadu.
Page 111-118

1 SOLVING FUZZY MATRIX GAME PROBLEM INVOLVING HEXAGONAL FUZZY NUMBERS
D. STEPHEN DINAGAR1, U. HARI NARAYANAN2
PG and Research Department of Mathematics TBML College,
Poraya,Tamil Nadu, India
Page 119-129

1 SOME INEQUALITIES ON D-DISTANCES
D. Reddy Babu*1, P. L. N. Varma2
1Research scholar, Department of Mathematics (PPMat089), Rayalaseema University, Kurnool,India.
2Department of Science and Humanities, V. F. S. T. R. University, Vadalamudi, Guntur, India
Page 130-132

1 FIXED POINT THEOREMS FOR CONTRACTION TYPE MAPPINGS IN MODULAR METRIC SPACES
PRERNA PATHAK*1, AKLESH PARIYA2, V.H. BADSHAH3, NIRMALA GUPTA4
1, 3School of Studies in Mathematics Vikram University, Ujjain (M.P.), India
2Department of Mathematics, Medi-caps University, Indore (M.P.), India
4Department Of Mathematics, Govt. Girls Degree College, Ujjain (M.P.), India
Page 133-139